# SDR HYIA20230707002

- Difficulty date: June 30, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N288CA
- Make and model: Tecnam P2012
- Aircraft serial: 007
- Aircraft time: 1,803 hours, 1,927 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED PITCH TRIM ONLY GOES NOSE DOWN, WILL NOT GO NOSE UP. MAINTENANCE INSPECTED PITCH TRIM SYSTEM, VERIFIED PITCH TRIM CABLE TENSIONS PER TECNAM SERVICE LETTER SIL-2021-05 TENSIONS ARE 27 LBS, VERIFIED HORIZONTAL TRIM TAB TRAVEL CHECK IAW TECNAM JOB CARD NO. 1257 ED.1 REV. 0 NO ADJUSTMENT NEED AT THIS TIME. OPERATED PITCH TRIM VERIFIED FULL TRAVEL ON BOTH COPILOT AND PILOT SIDE COCKPIT INDICATION GOOD, NO DEFECTS NOTED.
